Alert archive / Massachusetts / Small Craft Advisories in 2018

Small Craft Advisory 92, NWS Boston/Norton, MA

July 10, 2018

NWS Boston/Norton, MA issued this small craft advisory at Jul 10, 2018, 3:33 PM EDT. It took effect at Jul 11, 2018, 11:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jul 10, 2018, 3:33 PM EDT (19:33 UTC)
In effect from
Jul 11, 2018, 11:00 AM EDT
Expired
Jul 12, 2018, 11:00 AM EDT
In force
24 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

228 
WHUS71 KBOX 101933
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
333 PM EDT Tue Jul 10 2018

ANZ235-254>256-110345-
/O.NEW.KBOX.SC.Y.0092.180711T1500Z-180712T1000Z/
Rhode Island Sound-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
333 PM EDT Tue Jul 10 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 6 AM
EDT THURSDAY...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from 11 AM Wednesday to 6 AM
EDT Thursday.

* WINDS AND SEAS...Northeast winds 5 to 15 kt with gusts up to 
  25 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ231>234-110345-
/O.NEW.KBOX.SC.Y.0092.180711T1500Z-180711T2300Z/
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
333 PM EDT Tue Jul 10 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT
WEDNESDAY...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from 11 AM to 7 PM EDT
Wednesday.

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 
  25 kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
5 follow-up statements
288 
WHUS71 KBOX 110754
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
354 AM EDT Wed Jul 11 2018

ANZ231>234-110900-
/O.CAN.KBOX.SC.Y.0092.180711T1500Z-180711T2300Z/
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
354 AM EDT Wed Jul 11 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Boston/Norton has cancelled the
Small Craft Advisory.

$$

ANZ237-111600-
/O.EXB.KBOX.SC.Y.0092.180711T1800Z-180712T0600Z/
Block Island Sound-
354 AM EDT Wed Jul 11 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM EDT THURSDAY...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from 2 PM this afternoon to
2 AM EDT Thursday.

* WINDS AND SEAS...Northeast winds 5 to 15 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

$$

ANZ254>256-111600-
/O.EXT.KBOX.SC.Y.0092.180711T1500Z-180712T1200Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
354 AM EDT Wed Jul 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
8 AM EDT THURSDAY...

* WINDS AND SEAS...North winds 10 to 15 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ235-111600-
/O.EXT.KBOX.SC.Y.0092.180711T1800Z-180712T0600Z/
Rhode Island Sound-
354 AM EDT Wed Jul 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM EDT THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 15 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
949 
WHUS71 KBOX 111530
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1130 AM EDT Wed Jul 11 2018

ANZ254>256-112330-
/O.CON.KBOX.SC.Y.0092.000000T0000Z-180712T1200Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
1130 AM EDT Wed Jul 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS AND SEAS...North winds 10 to 15 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ235-237-112330-
/O.CON.KBOX.SC.Y.0092.180711T1800Z-180712T0600Z/
Rhode Island Sound-Block Island Sound-
1130 AM EDT Wed Jul 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WINDS AND SEAS...Northeast winds 10 TO 15 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
957 
WHUS71 KBOX 112045
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
445 PM EDT Wed Jul 11 2018

ANZ254>256-120445-
/O.EXT.KBOX.SC.Y.0092.000000T0000Z-180712T2100Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
445 PM EDT Wed Jul 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THURSDAY...

* WINDS AND SEAS...Northeast winds 10 to 15 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ235-237-120445-
/O.EXT.KBOX.SC.Y.0092.000000T0000Z-180712T0800Z/
Rhode Island Sound-Block Island Sound-
445 PM EDT Wed Jul 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

* WINDS AND SEAS...Northeast winds 5 to 10 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
430 
WHUS71 KBOX 120710
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
310 AM EDT Thu Jul 12 2018

ANZ235-237-120815-
/O.CAN.KBOX.SC.Y.0092.000000T0000Z-180712T0800Z/
Rhode Island Sound-Block Island Sound-
310 AM EDT Thu Jul 12 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Boston/Norton has cancelled the
Small Craft Advisory.

$$

ANZ254>256-121500-
/O.EXT.KBOX.SC.Y.0092.000000T0000Z-180712T1500Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
310 AM EDT Thu Jul 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS AND SEAS...North winds 5 to 10 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
463 
WHUS71 KBOX 121500
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1100 AM EDT Thu Jul 12 2018

ANZ254>256-121600-
/O.EXP.KBOX.SC.Y.0092.000000T0000Z-180712T1500Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
1100 AM EDT Thu Jul 12 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING...

Seas are diminishing and will continue to diminish this afternoon.
Seas should remain below 5 feet.

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 10, 3:27 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 10, 3:27 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
327 PM EDT Tue Jul 10 2018

.SYNOPSIS...
Another hot afternoon is on tap today and an approaching cold
front will trigger scattered showers and thunderstorms late
today and tonight. A few strong storms are possible in the
interior. Tropical Storm Chris is expected to intensify into a
Hurricane today but pass well southeast of Nantucket Wednesday.
High pressure will build over the region Thursday and Friday
resulting in mainly dry weather along with seasonable
temperatures and comfortable humidity levels. A return to hot
weather is expected later this weekend into early next week. While a
few thunderstorms can not be ruled out this weekend into early next
week, dry weather looks to dominate the majority of the time.

&&

.NEAR TERM /THROUGH 6AM WEDNESDAY/...

Temperatures at 850mb are near 19C and are mixing down to the
surface where sites are seeing temps near or surpassing 90F. The
approaching cold front is currently just SE of the Canadian/New
York border where a line of CU and a few isolated thunderstorms
are popping up.

Looking at several Hi-Res models, the potential for any strong
to severe thunderstorms looks to be diminishing across SNE. Dry
air aloft doesn't seem to move out of the region until 00z and
given that current dewpoints across the region are in the low
60s and mid 50s, showers and thunderstorms will have a difficult
time forming with the lack of moisture. In addition, westerly
winds will provide minimal to no surface convergence. The best
chance for any thunderstorms developing will be on the eastern
slopes of the Berkshires and the Worcester Hills due to
upsloping winds. Higher terrain is also colocated with the
strongest shear and instability. The main time frame for storms
looks to be between 21z and 02z.

Isolated showers and thunderstorms may continue into the
evening, when the best synoptic forcing, shear, cooling temps
aloft, and instability arrive in SNE. Some heavier showers are
possible late tonight where PWATs overnight reach up 1.75" and K
indicies are up to 38.

Temps are expected to remain in the 60s overnight, but if
clouds associated with the cold front clear out before sunrise,
some radiational cooling is possible, especially in western MA
across the higher terrain.

ACK may see a brief period of fog just before sunrise tomorrow
as SW winds diminish after the frontal passage and an inversion
remains overhead.

&&

.SHORT TERM /6AM WEDNESDAY THROUGH WEDNESDAY NIGHT/...

Wednesday...

Cold front will be sitting just east of Nantucket come sunrise
tomorrow morning with some possible lingering showers and
thunderstorms across RI and SE Mass.

As the front moves offshore and instability erodes throughout
the morning, any lingering showers and thunderstorms will
dissipate across SE New England.

There's a small chance for isolated showers tomorrow afternoon
across northern CT and central MA given cyclonic flow and
cooling temps aloft, but these will likely be short lived with
very little impact.

Tropical storm Chris is expected to pass 300 miles to our SE,
resulting in high surf and dangerous rip currents along south
coastal beaches. High surf advisories may be needed.

Wednesday will be much cooler than today as winds out of the NE
keep the region in the mid 70s. The warmest temperatures are
likely to be in the Connecticut River Valley where Hartford may
see 80 degrees. Behind the cold front, humidity will decrease as
dewpoints will be in the mid to upper 50s across the region.

Wednesday night...
Strong NE winds and high surf will continue into the evening
as TS Chris departs the region and continues moving NE. Skies
will be mostly clear as a 1024mb High builds into New England,
allowing temperatures to cool into the 50s overnight.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Highlights...

* Mainly dry Thu/Fri with seasonable temps and comfortable humidity

* Hot weather returns late this weekend into early next week and
  while a few t-storms are possible dry weather should dominate

Details...

Thursday and Friday...

Distant tropical system Chris well east of the Benchmark Wed evening
will rapidly move northeast and be located east of the Canadian
Maritimes by Thu.  This should allow lingering southeast swell/rip
current risk Thu to diminish by Fri. Otherwise...high pressure to
our north will result in mainly dry weather although a spot shower
can not be ruled out Thu with a moisture starved shortwave.
Seasonable temperatures with comfortable humidity levels on tap for
the region on both Thu and Fri.

This Weekend Into Early Next Week...

Upper trough will exit the region this weekend allowing for rising
height fields into early next week.  The result will be the return
to hot afternoons at least away from any marine influences on the
immediate coast.  Certainly the potential for a couple days of 90+
degree heat.  Synoptic scale forcing does not look favorable for
much precipitation...but can not rule out a few t-storms.  Timing of
that risk is highly uncertain and regardless the vast majority of
this period will likely feature dry weather.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday Night/...High confidence.

Tonight... Scattered showers/t-storms moving south across SNE.
Mainly VFR, but brief MVFR-IFR possible in showers/t-storms.
Winds shifting to north. ACK may see a brief period of fog
before sunrise as winds weaken out of the SW and inversion
remains aloft.

Wednesday...
Mainly VFR. A few morning showers may linger across SE New Eng
in early morning.

Wednesday night...
Mainly VFR. Strong winds out of the NE across SE New Eng.

KBOS Terminal...High confidence in TAF. Greatest risk for a few
thunderstorms and/or showers in the vicinity of the terminal
around 00z.

KBDL Terminal...High confidence in TAF.

Outlook /Thursday through Saturday/...

Thursday: Mainly VFR, with local MVFR possible. Slight chance
SHRA.

Thursday Night through Friday Night: VFR.

Saturday: Mainly VFR, with local MVFR possible. Slight chance
SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday Night/...High confidence.

Diminishing winds tonight with wind shift to N behind the cold
front. A few showers and an iso strong t-storm or two with
gusty winds possible tonight. NE winds 10-20 kt Wed afternoon
across the SE coasts. With TS Chris off to our SE, seas may
build up to 8 ft possible over the southern waters. A High Surf
Advisory may be needed. With strong NE winds and building
southerly swell, choppy conditions on the waters is possible.

Outlook /Thursday through Saturday/...

Thursday: Winds less than 25 kt. Areas of seas approaching
5 ft.

Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Friday through Friday Night: Winds less than 25 kt.

Saturday: Winds less than 25 kt. Seas locally approaching 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Air Quality Alert until 11 PM EDT this evening for MAZ013-
     016>023.
RI...Air Quality Alert until 11 PM EDT this evening for RIZ001>008.
MARINE...None.

&&

SYNOPSIS...KJC/Frank
NEAR TERM...Nocera/Correia
SHORT TERM...Nocera/Correia
LONG TERM...Frank
AVIATION...Frank/Nocera/Correia
MARINE...Frank/Nocera/Correia
Hazardous weather outlook, Jul 10, 3:22 AM EDT, 12 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
322 AM EDT Tue Jul 10 2018

CTZ002>004-MAZ002>006-008>012-014-015-026-110730-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Southeast Middlesex MA-Suffolk MA-Northern Middlesex MA-
322 AM EDT Tue Jul 10 2018

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts
and western Massachusetts.

.DAY ONE...Today and Tonight.

A few strong to marginally severe thunderstorms are possible late
this afternoon and evening mainly to the northwest of the Boston to
Providence corridor. Isolated strong to damaging wind gusts and hail
are possible...but widespread severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MAZ013-016>018-021-RIZ001>005-110730-
Western Norfolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Southern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
322 AM EDT Tue Jul 10 2018

...AIR QUALITY ALERT IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for eastern Massachusetts,
southeastern Massachusetts and northern Rhode Island.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Air Quality Alert.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

High surf and dangerous rip currents are possible Wednesday into
Thursday as Tropical system Chris passes well east of the region. A
high surf advisory may be needed on Wednesday on ocean exposed
beaches of the south coast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MAZ007-024-110730-
Eastern Essex MA-Nantucket MA-
322 AM EDT Tue Jul 10 2018

This Hazardous Weather Outlook is for northeastern Massachusetts
and southeastern Massachusetts.

.DAY ONE...Today and Tonight.

A few strong to marginally severe thunderstorms are possible late
this afternoon and evening mainly to the northwest of the Boston to
Providence corridor. Isolated strong to damaging wind gusts/hail are
possible...but widespread severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

High surf and dangerous rip currents are possible Wednesday into
Thursday as Tropical system Chris passes well east of the region. A
high surf advisory may be needed on Wednesday on ocean exposed
beaches of the south coast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MAZ019-020-022-023-RIZ006>008-110730-
Eastern Plymouth MA-Southern Bristol MA-Barnstable MA-Dukes MA-
Washington RI-Newport RI-Block Island RI-
322 AM EDT Tue Jul 10 2018

...AIR QUALITY ALERT IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Air Quality Alert.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

High surf and dangerous rip currents are possible Wednesday into
Thursday as Tropical system Chris passes well east of the region. A
high surf advisory may be needed on Wednesday on ocean exposed
beaches of the south coast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ230>237-250-251-254>256-110730-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
322 AM EDT Tue Jul 10 2018

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and Tonight.

A few strong thunderstorms with gusty winds are possible across the
eastern MA coastal waters this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Tropical system Chris will pass well east of our waters Wednesday
into Thursday. Impacts will be confined to rough seas across southern
waters given the latest track from the National Hurricane Center.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

Frank

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

Nearby

Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.